Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Menorrhagia, hypothyroidism, PCOS, novelon, disery/ meprate, siphene 100 mg

I was suffering from Menorrhagia and was detected with Hypothyroidism and PCOS . I was put into Oral contraceptives for two years (Novelon) during which ,u periods were regular, I was asked to stop this after as I was planning for wedding, I got my periods only once naturally, I had to use Disery/ Meprate to get my periods, now doctor has given me Siphene 100 mg. My last periods(with Disery) was 13th Apr 2012, I dint get my periods yet, Im hesitant to take pregnancy test as I was several times disappointed previously when it came negative. Im married since 7 months. Please advice
Asked On : Thu, 24 May 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
Getting pregnant with hypothyroidism and PCOS involves patience. You need to have regular thyroid hormone replacement along with rtepeated ovulation induction with siphene to have a successful conception. Checking for pregnbancy is a part of the treatment and should be followed religiously.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor